IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
š (ESS/̥/쥽/ISS)
Tech. Rep. Archives
š (ES)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Quantum Information Technology (QIT) [schedule] [select]
Chair Keiichi Edamatsu (Tohoku Univ.)
Secretary Tomohiro Ogawa (Univ. of Electro-Comm.), Takashi Yamamoto (Osaka Univ.)

Conference Date Mon, Nov 17, 2014 10:50 - 17:20
Tue, Nov 18, 2014 09:40 - 16:00
Topics Quantum Information 
Conference Place Sakura Hall, Katahira Campus, Tohoku University 
Address 2-1-1, Katahira, Aoba-ku, Sendai 980-8577
Transportation Guide 15 minutes walk from JR Sendai station
http://www.tohoku.ac.jp/en/about/assets/map_katahira.pdf
Contact
Person
Prof. Keiichi Edamatsu, Tohoku University
+81-22-217-5070
Sponsors This conference is co-sponsored by Quantum Electronics Group, The Japan Society of Applied Physics, and Research Institute of Electrical Communication, Tohoku University.

Mon, Nov 17 AM  Opening
10:50 - 11:00
  10:50-11:00 Opening Address ( 10 min. )
Mon, Nov 17 AM  Session I
Chair: K. Edamatsu (Tohoku Univ.)
11:00 - 12:00
(1) 11:00-11:40 [Invited Talk]
Mathematical Foundations and Applications on Quantum Walk
Yutaka Shikano (IMS)
(2) 11:40-12:00 Perturbative calculations of the energy spectrum for a quantum particle confined in weakly curved pipes Shin-itiro Goto (IMS)
  12:00-13:30 Lunch ( 90 min. )
Mon, Nov 17 PM  Poster Session (Sakura Hall 1F Lobby)
13:30 - 15:00
  - Posters are listed at the end of the Program. ( 90 min. )
Mon, Nov 17 PM  Session II
Chair: K. Azuma (NTT)
15:00 - 15:40
(3) 15:00-15:20 Strong Converse Exponent for Classical-Quantum Channel Coding Milan Mosonyi (UAB, BME), Tomohiro Ogawa (UEC)
(4) 15:20-15:40 Witnessing Single-System Steering Che-Ming Li (NCKU)
  15:40-16:00 Canceled ( 20 min. )
  16:00-16:20 Break ( 20 min. )
Mon, Nov 17 PM  Session III
Chair: Y. Watanabe (Kyoto Univ.)
16:20 - 17:20
(5) 16:20-16:40 Heisenberg's original derivation of the uncertainty principle Masanao Ozawa (Nagoya Univ.)
(6) 16:40-17:00 Formulation of uncertainty in quantum measurement. Jaeha Lee, Tatsuya Morita (Univ. of Tokyo), Izumi Tsutsui (KEK)
(7) 17:00-17:20 Non-classical correlation between measurement errors and back-action effects in quantum measurement of photon polarization Masataka Iinuma, Yutaro Suzuki, Taiki Nii, Ryuji Kinoshita, Holger F. Hofmann (Hiroshima Univ.)
  17:20-18:00 Break ( 40 min. )
  18:00-20:00 Reception ( 120 min. )
Tue, Nov 18 AM  Session IV
Chair: T. Ovgawa (Univ. Electoro-Communications)
09:40 - 10:40
(8) 09:40-10:00 hardness of the classical simulation of the one clean qubit model Tomoyuki Morimae (Gunma Univ.), Keisuke Fujii (Kyoto Univ.), Joe Fitzsimons (SUTD)
(9) 10:00-10:20 A class of generlized quantum f-divergenes Yu Watanabe (YITP)
(10) 10:20-10:40 Extended Formulations of Cut Polytopes and Quantum Correlation/Interaction Hiroshi Imai, Hidefumi Hiraishi, Shuichi Hirahara (UTokyo)
  10:40-11:00 Break ( 20 min. )
Tue, Nov 18 AM  Session V
Chair: Y. Shikano (IMS)
11:00 - 12:00
(11) 11:00-11:40 [Invited Talk]
Counter-intuitive phenomena in quantum mechanics studied with neutrons
-- new uncertainty-relation and Quantum Cheshire-Cat --
Yuji Hasegawa (TU-Vienna)
(12) 11:40-12:00 Zero-dynamics principle for perfect quantum memory in linear networks Naoki Yamamoto (Keio Univ.), Matthew James (ANU)
  12:00-13:30 Lunch ( 90 min. )
Tue, Nov 18 PM  Session VI
Chair: T. Hirano (Gakushuin Univ.)
13:30 - 14:30
(13) 13:30-13:50 QAM quantum stream cipher using digital coherent optical transmission Masataka Nakazawa, Masato Yoshida, Toshihiko Hirooka, Keisuke Kasai (Tohoku Univ.)
(14) 13:50-14:10 Defect in Security Proof of Quantum Key Distribution based on Complementarity
-- Problem with Interpretation of Trace Distance as Failure Probability in QKD: Part III --
Takehisa Iwakoshi (Tamagawa Univ.)
(15) 14:10-14:30 Quantum repeaters with linear optics Koji Azuma, Kiyoshi Tamaki (NTT BRL), Hoi-Kwong Lo (Univ. of Toronto)
  14:30-14:50 Break ( 20 min. )
Tue, Nov 18 PM  Session VII
Chair: A. Tomita (Hokkaido Univ.)
14:50 - 16:00
(16) 14:50-15:10 Parameter estimation of qubit states with unknown phase parameter Jun Suzuki (UEC)
(17) 15:10-15:30 Implementation of impedance-matched Lambda system in circuit QED (theory) Kazuki Koshino (TMDU), Kunihiro Inomata, Zhirong Lin, Jaw-Shen Tsai (RIKEN), Yasunobu Nakamura (U-Tokyo), Tsuyoshi Yamamoto (NEC)
(18) 15:30-15:50 Implementation of impedance-matched Lambda system in circuit QED (experiment) Kunihiro Inomata (RIKEN), Kazuki Koshino (TMDU), Zhirong Lin, Jaw-Shen Tsai (RIKEN), Yasunobu Nakamura (U-Tokyo), Tsuyoshi Yamamoto (NEC)
  15:50-16:00 Closing Address ( 10 min. )
Mon, Nov 17 PM  Posters (Sakura Hall 1F Lobby)
13:30 - 15:00
(19) 13:30-15:00 [Poster Presentation]
Efficient polarization-entangled photon generation using two-period PPLN waveguides
Bo Cao, Qiechun Chen, Wakana Ueno, Masahiro Yabuno, Yasuyoshi Mitsumori (Tohoku Univ), Tadashi Kishimoto, Hitoshi Murai (OKI), Keiichi Edamatsu (Tohoku Univ)
(20) 13:30-15:00 [Poster Presentation]
High-Efficiency Photon-pair Generation in Silicon Wire Micro-Ring Resonators
Yoichi Abe, Masahiro Yabuno, Yasuyoshi Mitsumori, Keiichi Edamatsu (Tohoku Univ.), Tai Tsuchizawa, Nobuyuki Matsuda, Daiki Hatanaka, Koji Yamada (NTT)
(21) 13:30-15:00 [Poster Presentation]
High-rate distribution of quantum-entangled photon-pairs over standard single-mode fibers with 1-GHz-clock SPDs and low-loss space-optics-based optical modules
Shin Arahira, Hitoshi Murai (OKI)
(22) 13:30-15:00 [Poster Presentation]
Continuos Variable Quantum Key Distribution system for high-speed operation
Yusuke Oguri, Vanou Ishii, Takuto Matsubara, Tsubasa Ichikawa, Takuya Hirano (Gakushuin Univ.), Kenta Kasai, Ryutaroh Matsumoto (Tokyo Tech.), Toyohiro Tsurumaru (Mitsubishi Electric)
(23) 13:30-15:00 [Poster Presentation]
Proposal and evaluation of the statistical test using the weak value amplification.
Yuki Susa (Tokyo Tech), Saki Tanaka (Keio Univ.)
(24) 13:30-15:00 [Poster Presentation]
The interference effect in the weak measurement and weak value amplification.
Yuki Susa (Tokyo Tech)
(25) 13:30-15:00 [Poster Presentation]
Generalization to non-Markov case of the Mensky's restricted path integral
-- To understand quantum continuous measurement --
Satoshi Nakajima, Yasuhiro Tokura (University of Tsukuba)
(26) 13:30-15:00 [Poster Presentation]
stationary state under quantum master equation with coarse graining approximation
Shingo Kukita, Yasusada Nambu (Nagoya Univ.)
(27) 13:30-15:00 [Poster Presentation]
Mapping Patterns with More Than Two Gates for Quantum Cost Reduction
Nurul Ain Binti Adnan, Koutarou Hoshi, Shigeru Yamashita (Ritsumeikan University)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.
Poster PresentationEach speech will have 90 minutes for presentation.

Contact Address and Latest Schedule Information
QIT Technical Committee on Quantum Information Technology (QIT)   [Latest Schedule]
Contact Address  
Announcement You need to register for participation in addition to application for presentation. Please see QIT homepage
http://staff.aist.go.jp/s-kawabata/qit/


Last modified: 2014-11-13 20:35:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Index of IEICE Technical Report]
 

[Return to QIT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan